MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. RISE; RISE SPACER 10X30MM, 8-15MM, 10°

GLOBUS MEDICAL, INC. RISE; RISE SPACER 10X30MM, 8-15MM, 10°
Model Number 193.123
Medical Device Problem Code Human-Device Interface Problem (2949)
Health Effect - Clinical Code Spinal Column Injury (2081)
Date of Event 02/26/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a rise spacer collapsed approximately one month post-operatively.Revision surgery was required.
 
Additional Manufacturer Narrative
This report is being resubmitted for an incident that occurred earlier.Comparison of the post-operative and follow-up images provided, does indicate a loss of height of the spacer.Evaluation of the returned device found some discoloration which is consistent with what would be expected after having been implanted for over one year.In addition, the back component where the inserter mates with the spacer, appears to be scratched.Apart from the discoloration and scratch, none of the components appear to be damaged in any way.The exact cause of the reported issue cannot be determined.

Brand Name
RISE
Common Device Name
RISE SPACER 10X30MM, 8-15MM, 10°
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key18828879
Report Number3004142400-2019-00018
Device Sequence Number7785844
Product Code MAX
UDI-Device Identifier00889095213584
UDI-Public00889095213584
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K113447
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number193.123
Device Lot NumberBAS356UD
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/28/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/26/2019
Initial Report FDA Received Date03/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/22/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age72 YR
Patient SexFemale
Patient RaceWhite